# SDR SCNA20251023406S

- Difficulty date: October 21, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N837S
- Make and model: Boeing 737-8KN
- Aircraft serial: 40252
- Aircraft time: 46,645 hours, 18,929 cycles
- System (JASC): 5200 · Doors
- Part: Solenoid
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT LOCK SOLENOID OF AUTOMATIC EMERGENCY EXIT DOOR RT / FWD SIDE NO WORKING CORRECTLY.   EMERGENCY EXIT DOOR RH / FWD SIDE SYSTEM TEST WAS PERFORMED PER B737-800 AMM 52-22-00. SATISFACTORY TEST OF THE SYSTEM EMERGENCY EXIT DOOR. FLIGHT LOCK SOLENOID OF AUTOMATIC EMERGENCY EXIT DOOR RH / FWD SIDE WORKS CORRECTLY.
